Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 102 found articles
 
 
  Nonlinear Controllers for Induction Motors
 
 
Title: Nonlinear Controllers for Induction Motors
Author: Chiasson, John
Appeared in: IFAC proceedings volumes
Paging: Volume 28 (1995) nr. 8 pages 12 p.
Year: 1995
Contents:
Publisher: International Federation of Automatic Control
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 102 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands